Alert archive / Maine / River Flood Warnings in 2012
River Flood Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this river flood warning at Jun 27, 2012, 11:52 AM EDT for Penobscot County, Maine. It took effect at Jun 28, 2012, 12:26 AM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2012, 11:52 AM EDT (15:52 UTC)
- In effect from
- Jun 28, 2012, 12:26 AM EDT
- Expired
- Jul 1, 2012, 3:46 PM EDT
- In force
- 4 days
- Issued by
- NWS Caribou, ME
- Flood severity
- Minor
County Penobscot County, ME
The radar
The Caribou radar (KCBW), 97 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mattawamkeag River at Mattawamkeag (MATM1).
- Action stage
- 13 ft
- Minor stage
- 13.5 ft
- Moderate stage
- 16 ft
- Major stage
- 17.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01030500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
748 WGUS41 KCAR 271552 FLWCAR BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CARIBOU ME 1152 AM EDT WED JUN 27 2012 ...THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER .VERY HEAVY RAINS HAVE FALLEN ACROSS THE REGION SINCE FRIDAY WITH OVER 10 INCHES REPORTED IN SOME LOCATIONS. THIS HAS LED TO SIGNIFICANT RISES ON AREA STREAMS AND RIVERS...INCLUDING THE MATTAWAMKEAG RIVER. MEC019-280352- /O.NEW.KCAR.FL.W.0001.120628T1500Z-120630T0900Z/ /MATM1.1.ER.120628T1500Z.120629T0600Z.120630T0300Z.NO/ 1152 AM EDT WED JUN 27 2012 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * FLOOD WARNING FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER. * FROM THURSDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11:15 AM WEDNESDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 13.8 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT. $$
16 follow-up statements
377 WGUS81 KCAR 272148 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 548 PM EDT WED JUN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER .VERY HEAVY RAINFALL SINCE FRIDAY WITH OVER 10 INCHES REPORTED IN SOME LOCATIONS HAS ALLOWED SIGNIFICANT RISES ON AREA RIVERS AND STREAMS MEC019-280948- /O.CON.KCAR.FL.W.0001.120628T1500Z-120630T0900Z/ /MATM1.1.ER.120628T1500Z.120629T0600Z.120630T0300Z.NO/ 548 PM EDT WED JUN 27 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * FROM THURSDAY MORNING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:15 PM WEDNESDAY THE STAGE WAS 13.2 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 13.8 FEET BY EARLY FRIDAY MORNING. * THIS WILL LEAD TO FLOODING OF THE BANCROFT ROAD FROM WYTOPITLOCK TO DANFORTH. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT. $$
812 WGUS81 KCAR 280224 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1024 PM EDT WED JUN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER VERY HEAVY RAIN OVER THE LAST 3 DAYS HAS LED TO STEADY RISES ON THE MATTAMWAMKEAG RIVER. MEC019-281424- /O.EXT.KCAR.FL.W.0001.120628T0337Z-120701T0300Z/ /MATM1.1.ER.120628T0337Z.120629T0000Z.120630T2100Z.NR/ 1024 PM EDT WED JUN 27 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 PM WEDNESDAY THE STAGE WAS 13.4 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO NEAR 14.3 FEET BY THURSDAY EVENING. THIS WILL TO FLOODING OF THE BANCROFT ROAD FROM WYTOPITLOCK TO DANFORTH. * THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. $$
839 WGUS81 KCAR 280259 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1059 PM EDT WED JUN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-281459- /O.EXT.KCAR.FL.W.0001.120628T0426Z-120701T0300Z/ /MATM1.1.ER.120628T0426Z.120629T0000Z.120630T2100Z.NR/ 1059 PM EDT WED JUN 27 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 PM WEDNESDAY THE STAGE WAS 13.4 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO NEAR 14.3 FEET BY THURSDAY EVENING. MINOR FLOODING ON THE BANCROFT ROAD BETWEEN WYTOPITLOCK AND DANFORTH IS EXPECTED * THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. $$
117 WGUS81 KCAR 280728 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 328 AM EDT THU JUN 28 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-281928- /O.CON.KCAR.FL.W.0001.000000T0000Z-120701T0300Z/ /MATM1.1.ER.120628T0547Z.120629T0000Z.120630T2100Z.NR/ 328 AM EDT THU JUN 28 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 AM THURSDAY THE STAGE WAS 13.5 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...CONTINUE RISING ABOVE STAGE TODAY AND REACH A HEIGHT OF AROUND 14.3 FEET BY THIS EVENING. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD STATE BY SATURDAY AFTERNOON. $$ BLOOMER
106 WGUS81 KCAR 281617 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1217 PM EDT THU JUN 28 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-290417- /O.EXT.KCAR.FL.W.0001.000000T0000Z-000000T0000Z/ /MATM1.1.ER.120628T0547Z.120629T1800Z.000000T0000Z.NR/ 1217 PM EDT THU JUN 28 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:15 AM THURSDAY THE STAGE WAS 13.8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...CONTINUE RISING AND REACH A HEIGHT AROUND 14.3 FEET BY FRIDAY EVENING. $$
443 WGUS81 KCAR 290154 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 954 PM EDT THU JUN 28 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-291354- /O.EXT.KCAR.FL.W.0001.000000T0000Z-120701T0000Z/ /MATM1.1.ER.120628T0547Z.120629T1200Z.120630T1800Z.NO/ 954 PM EDT THU JUN 28 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 PM THURSDAY THE STAGE WAS 14.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY FRIDAY MORNING. THIS WILL LEAD TO FLOODING ALONG THE BANCROFT ROAD BETWEEN WYTOPITLOCK AND DANFORTH. * THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. $$
427 WGUS81 KCAR 290714 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 314 AM EDT FRI JUN 29 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER !--.OPTIONAL FREE TEXT GENERAL SYNOPSIS HERE GOES HERE. NOTE: THE LEADING PERIOD AT THE BEGINNING OF THE SYNOPSIS IS REQUIRED. THE SYNOPSIS SHOULD BE A BRIEF, NON-TECHNICAL DESCRIPTION OF THE POTENTIAL FLOOD SITUATION. --! MEC019-291914- /O.CON.KCAR.FL.W.0001.000000T0000Z-120701T0000Z/ /MATM1.1.ER.120628T0547Z.120629T1200Z.120630T1800Z.NO/ 314 AM EDT FRI JUN 29 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 AM FRIDAY THE STAGE WAS 14.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY THIS MORNING. THIS WILL LEAD TO FLOODING ALONG THE BANKCROFT ROAD BETWEEN WYTOPITLOCK AND DANFORTH. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EARLY AFTERNOON. $$
956 WGUS81 KCAR 290912 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 512 AM EDT FRI JUN 29 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-292112- /O.CON.KCAR.FL.W.0001.000000T0000Z-120701T0000Z/ /MATM1.1.ER.120628T0547Z.120629T1200Z.120630T1800Z.NO/ 512 AM EDT FRI JUN 29 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:15 AM FRIDAY THE STAGE WAS 14.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY THIS MORNING. THIS WILL LEAD TO FLOODING ALONG THE BANKCROFT ROAD BETWEEN WYTOPITLOCK AND DANFORTH. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. $$
095 WGUS81 KCAR 291524 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1124 AM EDT FRI JUN 29 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-300324- /O.EXT.KCAR.FL.W.0001.000000T0000Z-120701T1800Z/ /MATM1.1.ER.120628T0547Z.120629T1100Z.120701T1200Z.NO/ 1124 AM EDT FRI JUN 29 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM FRIDAY THE STAGE WAS 14.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY THIS AFTERNOON. THIS WILL LEAD TO FLOODING ALONG THE BANKCROFT ROAD BETWEEN WYTOPITLOCK AND DANFORTH. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. $$
816 WGUS81 KCAR 300131 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 931 PM EDT FRI JUN 29 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-301331- /O.EXT.KCAR.FL.W.0001.000000T0000Z-120701T2100Z/ /MATM1.1.ER.120628T0547Z.120630T0015Z.120701T1500Z.NR/ 931 PM EDT FRI JUN 29 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 21:15 PM FRIDAY THE STAGE WAS 14.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SUNDAY MORNING. $$
690 WGUS81 KCAR 300910 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 510 AM EDT SAT JUN 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-302110- /O.CON.KCAR.FL.W.0001.000000T0000Z-120701T2100Z/ /MATM1.1.ER.120628T0547Z.120630T0015Z.120701T1500Z.NR/ 510 AM EDT SAT JUN 30 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 4:15 AM SATURDAY THE STAGE WAS 14.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING. $$
903 WGUS81 KCAR 301456 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1056 AM EDT SAT JUN 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-010256- /O.EXT.KCAR.FL.W.0001.000000T0000Z-120701T1800Z/ /MATM1.1.ER.120628T0547Z.120630T0015Z.120701T1200Z.NR/ 1056 AM EDT SAT JUN 30 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM SATURDAY THE STAGE WAS 14.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. $$
726 WGUS81 KCAR 010132 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 932 PM EDT SAT JUN 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-011332- /O.EXT.KCAR.FL.W.0001.000000T0000Z-120702T0000Z/ /MATM1.1.ER.120628T0547Z.120630T0015Z.120701T1800Z.NR/ 932 PM EDT SAT JUN 30 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 21:15 PM SATURDAY THE STAGE WAS 13.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. $$ VJN
152 WGUS81 KCAR 011001 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 601 AM EDT SUN JUL 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-012201- /O.CON.KCAR.FL.W.0001.000000T0000Z-120702T0000Z/ /MATM1.1.ER.120628T0547Z.120630T0015Z.120701T1800Z.NR/ 601 AM EDT SUN JUL 1 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:15 AM SUNDAY THE STAGE WAS 13.7 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS AFTERNOON. $$
324 WGUS81 KCAR 011456 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1056 AM EDT SUN JUL 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-020000- /O.CON.KCAR.FL.W.0001.000000T0000Z-120702T0000Z/ /MATM1.1.ER.120628T0547Z.120630T0015Z.120701T1800Z.NR/ 1056 AM EDT SUN JUL 1 2012 THE FLOOD WARNING CONTINUES FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM SUNDAY THE STAGE WAS 13.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. $$
800 WGUS81 KCAR 011946 FLSCAR FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 346 PM EDT SUN JUL 1 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MAINE... MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER MEC019-012016- /O.CAN.KCAR.FL.W.0001.000000T0000Z-120702T0000Z/ /MATM1.1.ER.120628T0547Z.120630T0015Z.120701T1720Z.NR/ 346 PM EDT SUN JUL 1 2012 THE FLOOD WARNING IS CANCELLED FOR THE MATTAWAMKEAG RIVER AT MATTAWAMKEAG - RIVER * AT 15:15 PM SUNDAY THE STAGE WAS 13.4 FEET * FELL BELOW FLOOD STAGE AT 13:20 PM SUNDAY. * FLOOD STAGE IS 13.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.3 FEET BY THIS EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this river flood warning went out at Jun 27, 10:19 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 27, 10:19 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1019 AM EDT WED JUN 27 2012
.SYNOPSIS...
LOW PRESSURE WILL PERSIST ACROSS THE AREA TODAY THEN SLOWLY MOVE
NORTHEAST TONIGHT THROUGH THURSDAY. A COLD FRONT WILL CROSS THE
REGION FRIDAY.&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE 1015L: MAIN AREA OF RAIN ATTM ACROSS OUR E CENTRAL AND NERN
AREAS AND CONTS TO WRAP AROUND NEARLY STATIONARY LOW PRES OVR W
CENTRAL MAINE. RAIN AND SHOWERS WILL BE WDSPR ACROSS MUCH OF THE
AREA TDY BUT EXPECT THE STEADIER AND OCNLY HEAVIER RAINS TO SLOWLY
LIFT NWRD ACROSS NERN AREAS THIS AFTN. ADJUSTED POPS TO BETTER
MATCH CURRENT AND EXPECTED TRENDS...
UPDATE...RAIN IS CIRCULATING AROUND THE LOW IN BANDS AND SO WILL
LIKELY COME IN EPISODES TODAY. HAVE WORDED FORECAST "OCCASIONAL
RAIN" IN MOST AREAS. THE REST OF THE FORECAST REMAINS ON TRACK.
THE LARGE AREA OF LOW PRESSURE WHICH HAS BROUGHT A SOAKING RAIN TO
THE AREA WILL REMAIN OVER THE REGION TODAY. A LONG CHANNEL OF
SUBTROPICAL MOISTURE IS BEING DRAWN INTO THE LOW FROM THE
SOUTHWEST. THE FLOW OF MOISTURE SPIRALS EAST AND NORTH OVER THE
SYSTEM BEFORE BACKING IN FROM THE WEST. MOST OF THE RAINFALL
EARLY THIS MORNING HAS BEEN CONCENTRATED OVER WESTERN AREAS. AS
THE LOW SLOWLY BEGINS TO MOVE NORTH THE MOISTURE WILL BACK IN FROM
THE WEST AND GIVE MORE PERIODS OF RAIN TO THE REGION DURING THE
DAY TODAY. THE STEADIER RAIN SHOULD THEN LIFT OFF TO THE NORTHEAST
TONIGHT AS THE LOW BEGINS TO MOVE AWAY INTO THE MARITIMES.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SURFACE/UPPER LEVEL LOW PRESSURE WILL MOVE SLOWLY NORTHEAST
THURSDAY THROUGH THURSDAY NIGHT. SHOWERS AND POSSIBLY AN ISOLATED
THUNDERSTORM WILL BE MOST NUMEROUS ACROSS NORTHERN AND EASTERN
PORTIONS OF THE FORECAST AREA THURSDAY. SHOWER CHANCES WILL THEN
DIMINISH EARLY THURSDAY NIGHT. HOWEVER...SHOWER CHANCES WILL
BEGIN TO INCREASE AGAIN LATER THURSDAY NIGHT ACROSS NORTHWEST
AREAS IN ADVANCE OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL
CROSS THE REGION FRIDAY THROUGH EARLY FRIDAY NIGHT WITH A CHANCE
OF SHOWERS/THUNDERSTORMS IN ADVANCE OF THE FRONT...WITH DECREASING
SHOWER CHANCES OVERNIGHT. TEMPERATURES SHOULD BE AT SLIGHTLY
BELOW NORMAL LEVELS THURSDAY...WITH NEAR NORMAL LEVEL TEMPERATURES
FRIDAY.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
UNSETTLED CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE REGION
SATURDAY THROUGH MONDAY WITH A SERIES OF DIFFICULT TO TIME SURFACE
LOWS/FRONTS AND UPPER LEVEL DISTURBANCES CROSSING THE REGION.
GENERALLY EXPECT A CHANCE OF SHOWERS/THUNDERSTORMS ACROSS THE
REGION SATURDAY THROUGH MONDAY...THOUGH SPECIFIC DETAILS REMAIN
UNCERTAIN. HIGH PRESSURE SHOULD THEN BEGIN TO BUILD EAST TUESDAY.
TEMPERATURES ARE EXPECTED TO BE AT ABOVE NORMAL LEVELS
SATURDAY/SUNDAY...WITH NEAR NORMAL LEVEL TEMPERATURES MONDAY/TUESDAY.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: IFR CONDITIONS ARE EXPECTED TO PERSIST TODAY AND
TONIGHT ACROSS THE REGION WITH VARIABLE LOW CLOUDS AND PATCHY FOG.
SHORT TERM: OCCASIONAL MVFR/IFR CONDITIONS ARE POSSIBLE ACROSS THE
REGION WITH ANY SHOWERS OR THUNDERSTORMS THURSDAY THROUGH
SUNDAY...WITH GENERALLY VFR CONDITIONS EXPECTED OTHERWISE.
&&
.MARINE...
NEAR TERM: WINDS AND SEAS ARE EXPECTED TO BE BELOW SCA TODAY AND
TONIGHT.
SHORT TERM: CONDITIONS ARE GENERALLY EXPECTED TO REMAIN BELOW
SMALL CRAFT ADVISORY LEVELS THURSDAY THROUGH SUNDAY...THOUGH SEAS
COULD APPROACH MARGINAL SMALL CRAFT ADVISORY LEVELS FRIDAY/SATURDAY.
VISIBILITIES COULD BE REDUCED AT TIMES IN ANY SHOWERS/THUNDERSTORMS
THURSDAY THROUGH SUNDAY.
&&
.HYDROLOGY...
UPDATE 1015L: CANX/EXPIRED OUR 2 FLOOD WRNGS... RAINFALL RATES
FAIRLY LGT ATTM W/ CALLS TO LOCAL AGENCIES THROUGHOUT THE REGION
ERLYR THIS AM YIELDING NO REPORTS OF FLOODING. WILL CONT THE FLOOD
WTCH FOR NOW BUT ANTICIPATE BEING ABLE TO DROP THIS LATER TDY.
A FLOOD WARNING WAS ISSUED FOR SOUTHERN PISCATAQUIS COUNTY EARLY
THIS MORNING WHERE SOME MINOR ROAD FLOODING WAS OCCURRING AND AN
AREA OF HEAVY RAIN PERSISTED. TREES HAVE FALLEN DUE TO SATURATED
GROUND. SOME FLOODING MAY PERSIST THIS MORNING. ROADWAYS MAY BE
UNDERMINED DUE TO WASHOUTS AND CAUTION IS ADVISED TRAVELING IN
THIS AREA. A FLOOD WARNING CONTINUES THROUGH MID MORNING IN
SOUTHERN AROOSTOOK COUNTY WHERE HEAVY RAINS CREATED RISES ON SMALL
STREAMS AND RIVERS. RAINFALL...WHICH HAS MOVED TO WESTERN PARTS OF
THE AREA...IS EXPECTED TO RETURN EASTWARD ACROSS THE REGION AS THE
LOW LIFTS TO THE NORTH AND SUBTROPICAL MOISTURE CONTINUES TO FEED
INTO THE LOW. THE FLOOD WATCH HAS BEEN EXTENDED THROUGH THIS
AFTERNOON AS MORE RAIN IS EXPECTED IN THE WATCH AREA WITH A
POTENTIAL FOR A HALF TO ONE INCH OF ADDITIONAL RAINFALL TODAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR MEZ004>006-010-
011-015-031-032.
MARINE...NONE.
&&
NEAR TERM...KHW/BLOOMER
SHORT TERM...NORCROSS
LONG TERM...NORCROSS
AVIATION...KHW
MARINE...KHW/NORCROSS
HYDROLOGY...KHW/BLOOMERHazardous weather outlook, Jun 27, 4:57 AM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 457 AM EDT WED JUN 27 2012 MEZ001>003-016-017-029-030-280900- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON- 457 AM EDT WED JUN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ004>006-010-011-015-031-032-280900- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 457 AM EDT WED JUN 27 2012 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-280900- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 457 AM EDT WED JUN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:30 PM EDT | Areal Flood Warning | CAR | Piscataquis | 9 hr |
| Jun 27, 1:11 PM EDT | Small Craft Advisory for Hazardous Seas | CAR | 10 hr |
Nearby
River Flood Warnings in Maine, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.